| Catalog Number |
XIITP5411 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994)
| Date of Event |
01/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain and swelling at implant/crown.General dentist found that cement was potentially he cause of inflammation and cause of implant failure.Pa confirmed small pieces of cement left under crown and around implant/abutment.The implant was removed and the site was debrided and grafted.Tooth site #30.Symptoms as a result of the event: pain, edema and inflammation.
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title and last name are not provided / unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.